# SDR DALA2021120607521

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON FLOOR STRINGERS FROM STA 1360 TO STA 1450 AND 2 RBL, 7 RBL, 10 RBL, 16 RBL, ALSO FROM STA 1400 TO 1450 AND 2 LBL AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY NRC 00304 FLOOR STRINGERS FROM STA 1340 TO STA 1450 2 RBL, 7 RBL, 10 RBL, 16 RBL AND 2 LBL WERE REPLACED PER B757-200 SRM. (2037897)
